PROPECIAHELP: Persistent Finasteride Propecia Proscar side effects info & discussion forum

Forum for men with PERSISTENT sexual, mental & physical side effects which CONTINUE DESPITE QUITTING Finasteride (Propecia, Proscar), a 5AR inhibitor drug for hair loss, prostate enlargement & prostate cancer.
It is currently Sat Nov 18, 2017 6:06 am

All times are UTC




Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: please help
PostPosted: Thu May 23, 2013 9:20 pm 
Offline

Joined: Thu May 23, 2013 9:12 pm
Posts: 4
Age: 21
Drug: Propecia
Usage: 12 days
Started: 04 May 2013
Stopped: 16 May 2013
Location: usa
i am 21m and took .25 mg propecia for 12 days. on day 4 i noticed a loss of morning erections and frequent testical achyness. i continued taking the drug thinking side effects would subside. i finally decided to stop taking the drug on day 12 and since then things havent been the same. my penis is numb, i have no morning erections, no libido and i am scared to death. i have been off of it for 5 days now and things dont seem to be getting better. is it really possible that these side effects can permanent after taking it for such a short period of time? it was a total of 3 pills. could that really mess me up that bad? how long will it take for me to go back to normal, if i do at all? please help


Top
 Profile  
 
 Post subject: Re: please help
PostPosted: Sat May 25, 2013 3:37 pm 
Offline

Joined: Thu May 23, 2013 9:12 pm
Posts: 4
Age: 21
Drug: Propecia
Usage: 12 days
Started: 04 May 2013
Stopped: 16 May 2013
Location: usa
well day 7 now. still no improvement. trying to stay positive about the situation. hopefully things will make a change in the coming week. still hopeful


Top
 Profile  
 
 Post subject: Re: please help
PostPosted: Sat May 25, 2013 9:49 pm 
Offline

Joined: Fri May 20, 2011 10:55 pm
Posts: 115
Age: 30
Drug: Propecia
Location: Canada
callusforgotten wrote:
well day 7 now. still no improvement. trying to stay positive about the situation. hopefully things will make a change in the coming week. still hopeful


Hey bud.... there's a very good chance that you're going to recover successfully. Take a little time away from this forum.... try to eat healthy nutrient rich foods, take some zinc along with a solid multi-vitamin, get some solid exercise in and take your mind as far as possible off your genitals (I know this is easier said than done).

You are young and you've only been on this stuff for a couple of weeks.... things will likely get better over the next few weeks and months.

Log out and relax a little.

Take care,


Top
 Profile  
 
 Post subject: Re: please help
PostPosted: Sun May 26, 2013 7:32 am 
Offline

Joined: Thu May 23, 2013 9:12 pm
Posts: 4
Age: 21
Drug: Propecia
Usage: 12 days
Started: 04 May 2013
Stopped: 16 May 2013
Location: usa
Thank you for the reply. I'm going to log off for a week and I will make an update on how things are going then.


Top
 Profile  
 
 Post subject: Re: please help
PostPosted: Mon Jun 24, 2013 8:21 am 
Offline

Joined: Thu May 23, 2013 9:12 pm
Posts: 4
Age: 21
Drug: Propecia
Usage: 12 days
Started: 04 May 2013
Stopped: 16 May 2013
Location: usa
well ive been off the drug for a good 5 weeks now and still not completely back to my old self. i must say there has been improvements but not quite back to baseline. it must have really done something to screw me up. the main problem im having still is the numbness. it hasnt seemed to improve much. any ideas on what i could do to improve this? thanks


Top
 Profile  
 
 Post subject: Re: please help
PostPosted: Thu Jun 27, 2013 7:38 am 
Offline

Joined: Sat Nov 03, 2012 9:39 am
Posts: 67
Age: 38
Drug: Propecia
Usage: 12 yrs
Location: New York, NY
Have a look around the forum- I think some guys have had slight improvements with pelvic floor exercises and specific types of stretching. I only had a totally numb penis for about one day, but around that time experienced decreased sensation overall. The stretches helped. I got more into yoga as a result which helped my mood as well. Some other guys here have seen urologists specializing in that specific condition. You'll want to do your homework on that otherwise you'll just get someone who will tell you there's nothing wrong with you.

PS Try and be hopeful- odds are you will recover naturally. Eat healthfully, manage stress, light exercise, don't overdo it in the fapping department.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO